American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] M. A. Batanin. An operadic proof of Baez-Dolan stabilization hypothesis. Proc. Amer. Math. Soc. 145 (2017) 2785-2798.
Abstract, references, and article information   
View Article: PDF

[2] Benoit Fresse. The cotriple resolution of differential graded algebras. Proc. Amer. Math. Soc. 144 (2016) 4693-4707.
Abstract, references, and article information   
View Article: PDF

[3] Gabriel C. Drummond-Cole and Joseph Hirsh. Model structures for coalgebras. Proc. Amer. Math. Soc. 144 (2016) 1467-1481.
Abstract, references, and article information   
View Article: PDF

[4] Damien Calaque and Thomas Willwacher. Triviality of the higher formality theorem. Proc. Amer. Math. Soc. 143 (2015) 5181-5193.
Abstract, references, and article information   
View Article: PDF

[5] Frédéric Chapoton. Fine structures inside the PreLie operad. Proc. Amer. Math. Soc. 141 (2013) 3723-3737.
Abstract, references, and article information   
View Article: PDF

[6] Nantel Bergeron and Jean-Louis Loday. The symmetric operation in a free pre-Lie algebra is magmatic. Proc. Amer. Math. Soc. 139 (2011) 1585-1597. MR 2763748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Grégory Ginot and Gilles Halbout. Lifts of $C_\infty$- and $L_\infty$-morphisms to $G_\infty$-morphisms. Proc. Amer. Math. Soc. 134 (2006) 621-630. MR 2180877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia